# SDR HEEA084984

- Difficulty date: February 27, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N33008
- Make and model: Bell 412
- Aircraft serial: 36004
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: 7007700614
- Part serial: 98101181
- Condition: Damaged
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR SYSTEM RANGE MARKING NOT READABLE.
